I got CABG 8 years back. Now I used metaprol 25 mg in the morning, aspirin 75 mg, clopigrel 75 mg, rosuvastatin 10 mg daily. Recently. Doctor added nitroglycerin 2.6 mg cap. Due to this cap dizziness occurred. Hence I requested to advice correct medicine. Some times triglycerides increases.
21 years experience
Ask Free Question
You can discuss your problems with the doctor as with proper followup and feedback , necessary corrections can be easily done by your doctor. You also have another option of second opinion if you are not satisfied or convinced with your doctor.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Dizziness treatment